# SDR DALA2024031303288

- Difficulty date: March 12, 2024
- Submitted: March 13, 2024
- Operation: Air carrier
- Aircraft: N1604R
- Make and model: Boeing 767332
- Aircraft serial: 30180
- Aircraft time: 107,197 hours, 15,334 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Part number: UNKNOWN
- Condition: Not Reported
- Location: R2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1604 R2 DOOR ARMED INDICATORS.  INSTALLED SLIDE WARNING LIGHT PER B767-300 AMM 52-73. OPS CKS GOOD. MEL & PLACARD REMOVED. (0240796)
